Aa
Aa
A
A
A
Close
Tbd

Does weight loss effect my medication dose?

External User
I've lost 25 lbs. ,when should I have my dose/need for medication reevaluated.
2 Responses
Avatar universal
Weight loss can definitely affect dosage!  If you've lost weight, definitely have your BP checked.  The cause of weight loss can also affect meds.  (Has happened to me; I am not an MD, but am a pt interested in BP matters.)
Tbd
External User
yes, weight loss effect medication dose
Have an Answer?

You are reading content posted in the Hypertension Community

Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.